MAUDE Adverse Event Report: BAXTER HEALTHCARE - MEYZIEU PRISMAFLEX HF1400; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM

BAXTER HEALTHCARE - MEYZIEU PRISMAFLEX HF1400; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM
Catalog Number 107142
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/19/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that during treatment with a prismaflex hf1400 the pre blood pump bag was not connected securely and became disconnected, causing a significant amount of air to enter into the extracorporeal circuit leading to foam formation in the deaeration chamber.Blood was returned to the patient and the machine was placed into saline recirculation however, the deaeration chamber was almost completely filled with foam and the filter clotted alarm started occurring.The fluid level in the chamber was very low and the foam entered the monitor line and reached the transducer filter.There was a significant amount of foam in the circuit.There was no patient injury or medical intervention associated with this event.No additional information is available.
 
Additional Manufacturer Narrative
A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.The device was not received for evaluation; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.
 
Additional Manufacturer Narrative
Correction: removal of information in section f related to importer - the initial report inadvertently included the importer report number.This mdr should have been submitted only with the mfr.Number (and not as importer).

Brand Name
PRISMAFLEX HF1400
Common Device Name
DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM
Manufacturer (Section D)
BAXTER HEALTHCARE - MEYZIEU
deerfield IL
MDR Report Key9467033
Report Number8010182-2019-00213
Device Sequence Number3078208
Product Code KDI
UDI-Device Identifier07332414069315
UDI-Public(01)07332414069315
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K042938
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/18/2020
Report Date (Section F) 12/13/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/01/2021
Device Catalogue Number107142
Device Lot Number19D1601
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date11/19/2019
Event Location Hospital
Date Report to Manufacturer12/13/2019
Initial Date Received by Manufacturer 11/19/2019
Supplement Date Received by Manufacturer01/08/2020
12/17/2020
Initial Report FDA Received Date12/13/2019
Supplement Report FDA Received Date01/10/2020
12/18/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PRISMAFLEX MACHINE.
Date Report Sent to FDA12/13/2019